# SDR FDEA201008102916

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0503502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SIDE OTBD FLAP OTBD HINGE BARREL NUT FOUND SURFACE CORROSION.   REWORKED IAW EA NR 8-5740-132486,   SHIM FABRICATED AND INSTALLED IAW EA NR8-5740-132486. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
